# SDR SCNA20180208049

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAIRING SUPPORT FRAME WORN AND GOUGED IN SEVERAL AREAS STA 663 BL0. REMOVED AND REPLACED FAIRING SUPPORT FRAME AT STA 663, BL0.
